I've noticed a depression and anxiousness starting about a week before my next infusion. I also notice an increase in relapse symptoms about the same time. Several people I've spoken with in the infusion center tell me they have the same issues.
Stopping Tysabri is not an option; I've tried other drugs and the disease continues to progress. Tysabri has at least stopped new symptoms. I'm on an antidepressant that helps. Yes, I've wanted to throw in the towels many times. I found an excellent counselor who has helped me view the disease through more positive eyes (most of time). One technique I learned helped change my attitude from negative to positive. I got a journal and every day wrote one thing that I was thankful for. Some days all I could say was that I got out of bed. After a while, I was able to see more positive things. Eventually I made myself not repeat anything that was in there previously. As a result I started looking at all things to be thankful for; even the filling in Oreos or duct tape. I'm sorry you are having such a difficult time. I would really suggest you get on an antidepressant and get a good counselor. It's easier to open up to an impartial observer. I promise I'm not trying to preach. I'm just sharing my experience in the hope that one small portion may help.
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Oct 2018 • 14 answers
Updated 26 Sep 2011 • 2 answers
Updated 6 Nov 2011 • 2 answers
Updated 11 Mar 2013 • 1 answer
If Tysabri is working, why do I have to stop after 2 years? I am afraid of having my symptoms return
Updated 9 Jul 2014 • 3 answers